Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Coming off citalopram

(3 Posts)
TequilaBlockingBird Tue 23-Aug-16 16:31:06

I am coming off citalopram, having been taking it for about 3 years, I have been down to 10mg for about 10 months and have now stopped altogether.
What physical symptoms have people had?

I have had dizziness and nausea / upset stomach. Is this normal? I don't rmember having this when I reduced from the higher doses.

TIA

user1468841624 Tue 23-Aug-16 20:32:10

I was kind of dizzy/seasick when I came off it.

It passed in a week or two.

Good luck.

EmpressKnowsWhereHerTowelIs Tue 23-Aug-16 20:38:44

10mg to nothing is a big jump.

I was on 40mg for 2 years. On my GP's advice, when I came off I bought a pill cutter & went from 10mg to alternating 10mg/5mg for a month, then 5mg for a fortnight, then alternating 5mg/2.5mg for a month, 2.5mg for a fortnight & off.

No symptoms, although I could almost feel my brain changing as I got right down to the lowest dose & off.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now